# SDR SWIA200819767

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 14,001 hours, 12,094 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Control Panel
- Part number: 6229819104
- Part serial: 1MH9M
- Condition: Failed
- Location: Nr 1 Adc
- Part time: 8,847 hours, 7,567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ADC PANEL  FAILED.  (FLT 6587)  REPLACED NR 1 AIR DATA REFERENCE PANEL.  OPS CHECKS GOOD IAW CRJ 200 MM 34-13-04.
